# SDR DALA2024060205724

- Difficulty date: May 30, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 72,126 hours, 33,763 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3268 DISC: DIRTY SOCK SMELL WITH PACKS ON AND APU BLEED ON. SMELL GOT BETTER WITH PACKS TURNED OFF. C/A: C/W WORKCARD 0550-2002 STEPS 1-4 TMOYER 977572 REMOVED AND REPLACED BOTH RECIRC FILTERS PER A320 AMM 21-21 TMOYER 977572. C /W W/C 2100-2005 STEPS 1-6, 10-11 (WIP AA 118640) C/W W/C 2100- 2005 STEPS 7,8,9,12.  C/W REMAINDER OF W/C 2100-2005, NO ODORS PRESENT WHEN APU IS INOP. C/W REMAINING STEPS OF W/C 0550-2202. OK FOR SVC. (LP: 5942970)
